RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 86, Issue 4  


Monomorphisms of Free Burnside Groups
V. S. Atabekyan
483
A Theorem on Absolute Summability Factors
H. Bor
491
On Series Arising from the Approximation of Periodic Differentiable Functions by Poisson Integrals
V. P. Zastavnyi
497
Stabilization of Locally Minimal Trees
A. O. Ivanov, A. A. Tuzhilin
512
Two-Parameter Stochastic Volterra Equations
N. A. Kolodij
525
The Number of Partitions of a Natural Number $n$ into Parts Each of which is not Less than $m$
V. V. Kruchinin
538
A Note on Null Subspaces of Odd Polynomials
T. Yu. Kulikova
543
Orders of Discriminator Classes in Multivalued Logic
S. S. Marchenkov
550
Approximation of Continuous Functions on Complex Banach Spaces
M. A. Mitrofanov
557
Asymptotics of the Solution of the Steklov Spectral Problem in a Domain with a Blunted Peak
S. A. Nazarov
571
Determination of Integer Solutions of a System of Simultaneous Pell Equations
A. Yu. Nesterenko
588
Generalized Riemann-Type Integrals on the Plane and an Example of Double Haar Series
M. G. Plotnikov
601
Generalized Limits and Related Asymptotic Formulas
A. A. Sedaev
612
A Sufficient Condition for the Harmonicity of Functions of Two Variables
D. S. Telyakovskii
628
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019